# SDR DALA2022082305706

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 1,395 hours, 174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 EMERGENCY EXIT COVER AT 3R MISSING. CORRECTIVE ACTION: SECURED 3R EXIT SIGN COVERS. (9086831)
